Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Causes of upset stomach for weeks

Premium Questions

Dr.  Shoaib Khan MD

I have had an upset stomach for the last week. I have a constant need to burp and i can feel my stomach churning when im lying down. I have had three attacks of diahrea, and some constipation ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr. Ilir Sharka MD

I have been having a dizziness feeling off and on for a few weeks with upset stomach. My heart ... condition. No smoking , Alcohol, or drugs. Gym 2-3 days a week. I scheduled a physical and... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Erion Spaho MD

Good afternoon, For the last week and a half I have been dealing with slight to severe headaches . Also with nausea , upset stomach, and even vomiting . I don't feel extremely sick but honestly some ... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr. Andrew Hatkoff MD

All this week, I've felt run down, tired, with headaches , light headedness, had some digestive discomfort and had trouble sleeping. I hardly ever feel this way, and am athletic, run and am in pretty good ... View answer

Answered by : Dr. Andrew Hatkoff ( Radiologist)
Dr.   Bonnie Berger-Durnbaugh MD

are slight dizziness , fatigue , and upset stomach. I got my blood tested and urine tested about a week ago ... View answer

Answered by : Dr. Bonnie Berger-Durnbaugh ( General & Family Physician)

Public Forum Discussions

Dr. RAJAAT VOHRA MD

14 weeks pregnant and have a really upset, churning stomach. Lots of burping and feel like I want ... take any medication as I feel miserable. I been feeling sick since week 6 of my pregnancy but now... View answer

Answered by : Dr. RAJAAT VOHRA ( General & Family Physician)
Dr. Kavita Nitish Garg MD

The last 2-3 days, my urine is a darker, golden color. I drink plently of water & not taking new meds. Had some upset stomach and aches this week too that I haven t had. No pain when I urinate. 60 ... View answer

Answered by : Dr. Kavita Nitish Garg ( Dentist)
Dr.    Muhammad Hanif MD

I have been really gassy lately and have to poop a lot more than usual! I have had an upset stomache and hot flashes. I get massive headaches and my whole body is sore, what s going on? I have had ... View answer

Answered by : Dr. Muhammad Hanif ( General & Family Physician)
Dr. Michelle Gibson James MD

I have started taking a blood presure med. Lisinopril. The last couple weeks after taking the pill in the morning I get an upset stomach and have thrown up after eating. It is difficult sometimes to... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr.  Nishad BN MD

I have been sick to my stomach for about 3 weeks. I have no energy. The only time my stomach is not upset is when I am eating. Then after I eat a few minutes later it is upset again ad I m hungry. I... View answer

Answered by : Dr. Nishad BN ( General & Family Physician)

Mobile Questions and Answers

Dr. Ajit Hazari MD

No it will not harm the baby. But you may get an upset stomach....

Dr. Jonas Sundarakumar MD

This could be due to a gastrointestinal infection. Drink plenty of fluids. If the loose motion is severe or if you are having fever, then please report this to your doctor immediately.

Dr. Albana Sejdini MD

take tasectan every 6 hours;probiotic,oral rehydration salts;plenty of water;if symptoms not improved, consult physician to initiate intravenous therapy.